# SDR USAA2014110500007

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 52,692 hours, 21,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHT LENS MISSING AT SEAT 3C.  REPLACED THE LENS IAW AMM 33-51-19 PB401.  OPERATIONS CHECKED GOOD.
